I read the reviews of VIIBRYD and some were scary. I would rather not take any drugs, but I am tired of crying, no hope, no fun, I have kids and grandkids that need a functional mother/grandmother. I have been avoiding them because I feel they can't help but feel my sadness. Plus they worry about me. So I am going to try a NEW Brain drug in hopes of help that all of the other ones left a lot to be desired. I have been off them completely for over 2 years. I know you can't find happiness in a pill, I realize I need help with my emotions, worry, anxiety. Yet I need to try something. I KNOW better, what goes?
I've never taken viibryd however i have suffered depression since I was a teenager a long time ago. I can say that until you treat the physical causes of depression you can't work thru anything else. You've got to talk to someone too. If nothing else come here and talk to us. I'm sure your children have noticed and would be happy to know you're doing something about it.
Viibryd is different chemically than the anti-depressants of the "old days."
Ha Ha. I tried many of those too. Give Viibryd a chance and be patient the first few weeks with any side effects. Of course you can't "find happiness in a pill," but the chemicals in your brain have probably been out of whack a long time from depression and they need some help to get stabilized again. Talk to your therapist about your issues. We can't always expect our children to understand. Just get the help you need and keep us informed. There is always someone here for you or you can send a private message. Best Wishes. I bet you're a great grandma!
I've been on Viibryd for a couple of months now to stop a fairly serious chemical imbalance in my brain; it was so bad I could feel it when it happened. The viibryd has worked fantastically! It's stopped the imbalance and the accompanying depression! Some of the side effects bothered me at first - leg-twiching was the worst, but I have a mild case of RLS - but they're all but gone now. Others, like insomnia or nightmares, didn't bother me at all. I'll second Frenchie's comment on giving it some time; give yourself a chance to get accustomed to the medication if any side effects are bothering you. It took me about a month - at the end of the starter pak most of the effects were gone. Good luck to you!
I highly recommend taking Vibbryd in the morning, and try very hard not to miss doses. Brain zaps and nightmares were terrifying, but ceased when I switched to the morning. This drug is intense, but for me it's the best one out there- it works, and there's no weight gain or sexual side effects.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2011 • 2 answers
Posted 27 Jun 2012 • 36 answers
Posted 17 Oct 2012 • 4 answers
Posted 15 Mar 2013 • 5 answers
Posted 16 Sep 2015 • 5 answers